Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

抗てんかん剤(アレビアチン)による平衡障害の2症例

柴田 四郎 岡山大学医学部耳鼻咽喉科
武田 恒雄 岡山大学医学部耳鼻咽喉科
梶原 正行 岡山大学医学部耳鼻咽喉科
斉藤 龍介 岡山大学医学部耳鼻咽喉科
遠藤 洋一 岡山大学医学部耳鼻咽喉科
小倉 義郎 岡山大学医学部耳鼻咽喉科
Thumnail 90_1105.pdf 786 KB
抄録
Aleviatin (Diphenylhydantoin) is well known as an excellent antiepileptic drug, especially against grand-mal convulsion. Side reaction of this drug, however, was various and the reports concerning side reaction were many. The authors have reported two patients of Aleviatin intoxication with the complaint of postural disturbance. Some discussions and comments were made on the cases and literatures. Summarizing the symptoms of these side reactions, 1. acute intoxication a. skin manifestations: rash like scarlet fever or urticaria, exfoliative dermatitis, systemic lupus erythematoid eruption, Stevens-Johnson syndrome b. neurological signs: postural disturbance, ataxia, tremor, dysarthria, diplopia, nystagmus, tinnitus, hearing impairment, choreoathetoid movement c. psychological signs: nervousness, excitement, disorientation, insomnia, pseudodementia d. blood manifestation: leucopenia, anemia, leukemoid change e. digestive disorders: thirst, nausea, vomiting, constipation 2. chronic intoxication a. gum hypertrophy b. hypertrichosis c. hyperglycemia
ISSN
0030-1558
NCID
AN00032489